# SDR FDEA2020080701781

- Difficulty date: July 18, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA624627
- Condition: Cracked
- Location: Bs 475-502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL L/H FWD UPPER BULKHEAD CRACKED ON UPPER CAP AREA JUST BHIND   THE HYDRO LINES AT APPROX. STA 490. (DOT 5) 0005082863 : ROBLES, VICTOR R - 06-AUG-2020 01:42  REPAIRED CRACKS AT NLG WHEEL WELL L/H FWD UPPER BULKHEAD ON UPPER CAP AREA   BEHIND HYDRO LINES AT APPROX STA 490 REF SRM 53-30-00 VOL 1 FIG 6 SHEET 2 PAGE 18    3364970: KENDRICKS, MICHELLE   - 06-AUG-2020 03:34  REVISED:  RII: REPAIRED CRACKS AT NLG WHEEL WELL L/H FWD UPPER BULKHEAD ON UPPER CAP AREA   BEHIND HYDRO LINES AT APPROX STA 490 REF SRM 53-30-00 VOL 1 FIG 6 SHEET 2 PAGE 18  MX#5082863 06-AUG-2020 RII BUY BACK QC#718345 8/6/20  SEE ATTACHMENTS FOR JPF
